It is currently Tue Aug 22, 2017 10:13 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Tue Aug 09, 2011 8:32 pm 
Offline
Average Poster
Average Poster

Joined: Sun May 15, 2011 2:34 am
Posts: 8
Location: key biscayne,FL (sometimes!)
Its been three days, and I am thoroughly disgusted...there were no more graduations on the oral syringe! How could this be happening. Everything was going great, was tapering .16 mg every 3-5 days.

I feel like Steve McQeen at the end of the movie "The Sandpebbles"..."I was almost home; what went wrong? What the hell went wrong?"


Top
 Profile  
 
 Post subject:
PostPosted: Tue Aug 09, 2011 10:16 pm 
Offline
Average Poster
Average Poster

Joined: Fri Aug 05, 2011 3:34 pm
Posts: 20
just a thought but if its only been three days I'd say your feeling regular old withdrawal NOT PAWS. PAWS happens after the initial withdrawal and i've heard is much less severe. I've never actually felt PAWS so I'm not sure if it is actually different than regular withdrawals.


Top
 Profile  
 
PostPosted: Wed Aug 10, 2011 12:26 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
savanuck wrote:
Its been three days, and I am thoroughly disgusted...there were no more graduations on the oral syringe! How could this be happening. Everything was going great, was tapering .16 mg every 3-5 days.

I feel like Steve McQeen at the end of the movie "The Sandpebbles"..."I was almost home; what went wrong? What the hell went wrong?"


What exactly are you feeling? I'm still at .25 but I guess I'd think that jumping at .16 just would not be bed at all, since it is well under the 200 microgram recommendation.....but I believe you because people taper to way lower doses than that and still 'feel it' when they jump.

How long were you at .16? If it makes you feel any better, I don't think you will feel bad for longer than two weeks max and I doubt you will even feel all that bad. I still believe all your tapering will pay off! This is just a very strong med and it's really tough to understand that until you get to the end, huh? It's still in your system.....

You know there is a huge bright side to this!! You are DONE!! You did it!!! You did it!! You are off Sub and you've already got three days of no Sub under your belt.

((HUGS))

laddertipper

_________________
First you take a drink, then the drink takes a drink, then the drink takes you. ~F. Scott Fitzgerald


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Aug 10, 2011 1:11 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I agree with welly. You're at 3 days - that's not PAWS. PAWS is post-acute withdrawal syndrome. You're only at the acute phase right now. And right at the height of it probably, in my opinion. And because you tapered pretty low, albeit rather quickly between drops, I'd also agree with Ladder that it probably won't last very long. Like she said, what are you feeling? How long have you been feeling it? Try to relax and stay occupied and distracted - and BUSY. Those things are key. Along with exercise - even just walking. It releases your own natural endorphins and that will help you to feel better- naturally. This is exactly what you want/need. Hang in there.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: Your not alone........
PostPosted: Wed Aug 10, 2011 9:47 am 
Offline
Super-Duper Poster
Super-Duper Poster

Joined: Thu Dec 17, 2009 8:58 pm
Posts: 322
Dear savanuck, I'm going to try and keep this short.... I,m one of those self medicated with psych issues that opiates masked sooooo much, my shrink told me that I was bipolar ( this the same dr who scripts me my Suboxone ) I believe this is the reason he has never wanted me to taper, I tapered on my own, I'm now down to 1mg.... I,ve tried to get under 1mg but cannot because of other shit ( or the fact that I'am a BIG baby ), we are a type of people who have ( or still are ) using meds to make us feel better... opiates can be incidious , they must be respected ... I feel so bad when I read posts like this, For heavens sake we just dont want to feel bad..... Dr J wrote a Talk zone article about opiate w/d, over a yr ago, try and find it, he writes there is no FEELING worse, then add to that a depression or bipolar component and then that all alone feeling we all get and thats the recipe for a bad day, Hat is right , stay busy, work out a little or take a walk, try and keep your mind off of the fact you feel like shit, much easier said than done, Dr J also wrote another article about how we are in touch with how we feel to the point of it being BAD , always in the back of our minds wanting to feel good, I'm not a Dr, but if I were I would have you sit down and read all Dr J's talk zones... that would help keep your mind off how you feel, Your not alone, Mike


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: Google Adsense [Bot], Shortdude and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group